# SDR ZZDA2011157

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT BATTERY FAILED 15 MIN OPS CHECK.  REMOVED AND REPLACED RIGHT AFT EMERGENCY BATTERY PACK WITH SERVICEABLE BATTERY PACK IAW B737 AMM 33-51.  OPS CHECK GOOD AT THIS TIME.
